# SDR CKSA97259

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK, INSPECTION FOUND LEVEL 2 CORROSION.  FASTENERS BULGING AT FS 2180 STRINGER 44L THROUGH STRINGER 45L.  REPAIRED (2024-T3) IAW BOEING SRM 53-10-03 AND 53-30-03.  CORROSION TASK CARD NUMBER C53-100-01.  NON-ROUTINE TASK CARD NUMBER 103359.
